MathSciNet Relay Station
MathSciNet bibliographic data
MR125953 (23 #A3250) 30.28
Greenstein, David S. On the analytic continuation of functions which map the upper half plane into itself. J. Math. Anal. Appl. 1 1960 355–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement